Stability for mean field models
Annales de l'I.H.P. Physique théorique, Tome 32 (1980) no. 4, pp. 343-349
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1980__32_4_343_0,
author = {Quaegebeur, J. and Verbeure, A.},
title = {Stability for mean field models},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {343--349},
year = {1980},
publisher = {Gauthier-Villars},
volume = {32},
number = {4},
mrnumber = {594633},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1980__32_4_343_0/}
}
Quaegebeur, J.; Verbeure, A. Stability for mean field models. Annales de l'I.H.P. Physique théorique, Tome 32 (1980) no. 4, pp. 343-349. http://geodesic.mathdoc.fr/item/AIHPA_1980__32_4_343_0/